# SDR AALA202211047565

- Difficulty date: October 19, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540 Rbl 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL SUPPORT ANGLE IS CRACKED LOCATED AT STA 540 AND RIGHT BUTT LINE 2. REMOVED AND REPLACED BOEING PART BREAK PER SRM 51-40-02-OG.
